Editor-in-Chief Ufuk Demirkılıç Frequency Quarterly Abbreviation Damar Cer Derg Publisher Turkish National Vascular and Endovascular Surgery Society ISSN 1301 - 1839 E-ISSN 2149 - 1259


Turkish Journal of Vascular Surgery 1999 , Vol 8 , Issue 3
WARFARINE-INDUCED SKIN NECROSIS ASSOCIATED WITH BUERGER DISEASE, PROTEIN C and PROTEIN S DEFICIENCY
Erkan Kuralay1, Ertugrul Ozal1, Hakan Bingöl1, Bilgehan Savas Oz1, Harun Tatar 1
1Gülhane Askeri Akedemisi Kalp-Darnar Cerrahisi Etlik - Ankara Warfarine induced skin necrosis is extremely rare complication. There was not any consensus for diagnosis and treatment of warfarin induced skin necrosis. Skin necrosis can be developed directly warfarine-induced. But warfarine-induced skin necrosis can more easily develop In Protein C and S deficiency. We present warfarine-induced skin necrosis in patient with Buerger disease and protein C, s deficiency. Keywords : Warfarine-Induced skin necrosis, Protein C Protein 5, Buerger disease